RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 58, Number 1, Pages 3–25 (Mi tmf4195)  

This article is cited in 4 scientific papers (total in 4 papers)

$1/N$ expansion in the supersymmetric $CP^{N-1}$ model

V. K. Krivoshchekov, P. B. Medvedev


Abstract: A superficial diagram technique of the $1/N$ expansion is constructed for the twodimensional supersymmetric $CP^{N-1}$ model. A subtractional procedure is formulated together with a method for choosing a manifestly supersymmetric gauge. These determine UV- and IR-regular Green's functions of the physical fields in an arbitrary order in $1/N$.

Full text: PDF file (2413 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 58:1, 1–16

Bibliographic databases:

Received: 20.06.1983

Citation: V. K. Krivoshchekov, P. B. Medvedev, “$1/N$ expansion in the supersymmetric $CP^{N-1}$ model”, TMF, 58:1 (1984), 3–25; Theoret. and Math. Phys., 58:1 (1984), 1–16

Citation in format AMSBIB
\Bibitem{KriMed84}
\by V.~K.~Krivoshchekov, P.~B.~Medvedev
\paper $1/N$ expansion in the supersymmetric $CP^{N-1}$ model
\jour TMF
\yr 1984
\vol 58
\issue 1
\pages 3--25
\mathnet{http://mi.mathnet.ru/tmf4195}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 58
\issue 1
\pages 1--16
\crossref{https://doi.org/10.1007/BF01031029}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984TA24500001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4195
  • http://mi.mathnet.ru/eng/tmf/v58/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. O. Chekhov, “Nonlinear $\sigma$ model in the case of $N\times\alpha N$ rectangular matrices in two-dimensional Euclidean space”, Theoret. and Math. Phys., 63:3 (1985), 570–576  mathnet  crossref  mathscinet  isi
    2. V. K. Krivoshchekov, P. B. Medvedev, “Minimal $R$ operation in the $1/N$ expansion of $\sigma$ models”, Theoret. and Math. Phys., 67:1 (1986), 351–362  mathnet  crossref  isi
    3. A. V. Bratchikov, R. P. Grigoryan, A. A. Deriglazov, “The $1/N$ expansion in the two-dimensional supersymmetric $O(N)\times O(K)$-invariant $O(N)/O(N-K)$ model and dynamical generation of massive vector particles”, Theoret. and Math. Phys., 76:3 (1988), 925–929  mathnet  crossref  isi
    4. Gracey J.A., “Large N-F Quantum Field Theory”, Int. J. Mod. Phys. A, 33:35 (2018), 1830032  crossref  mathscinet  zmath  isi  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:152
    Full text:62
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019